| Model Number |
E161 |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) dropped its battery longevity from 2 years to elective replacement indicator (eri) in a span of 7 months.A request was made to have data from this device analyzed.Data analysis confirmed low voltage fault was triggered and that the device power consumption was increasing in a gradual fashion.Furthermore, device replacement was recommended.This device remains in service.No adverse patient effects were reported.